# SDR ABXA9800933

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5765316
- Condition: Cracked
- Location: Nr 3 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON SUPPORT ANGLE CRACKED AT AFT OUTBOARD END.  REPAIRED PYLON RIB, LOWER SECTION IAW ABX REA-D854-24337MR.
